# SDR SWAA2023062149298

- Difficulty date: May 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN 2023-330214<[01] REPLACED ANGLE LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV ?. SEE INDIVIDUAL SINGSOFF BELLOW;[02] REPLACED ANGLE (TIE CLIP) LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV ?. SEE INDIVIDUAL SINGSOFF BELLOW RII
